# SDR ASOA2013110809386

- Difficulty date: October 20, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 28,635 hours, 24,856 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 601R-57-048 DAMAGED OCCURED TO MLG TRUNNION AT THE RT MLG FWD DOOR HINGE FWD FASTENER HOLE.  HOLE DIAMETER IS CURRENTLY AT 0.2684" WITH APPROX 0.010" D, DAMAGE INSIDE HOLE.  REAMED FASTENER HOLES AND ENSURED COMPLETE DAMAGE REMOVAL IAW REO 601R-57-21-2013.  COLD WORKED HOLE AND FINAL REAMED IAW REO 601R-57-21-2013.
